MAUDE Adverse Event Report: DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; ARTHROSCOPE

DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; ARTHROSCOPE
Catalog Number 284590
Medical Device Problem Codes Increase in Pressure (1491); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare professional that during an unknown procedure on (b)(6) 2024, it was observed that the 4590 fms solo irrigation pump device was not holding pressure and was erratic.They were able to complete the procedure with the same device.There were no adverse patient consequences nor surgical delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: (b)(4) investigation summary the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device serial number (b)(6) , and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
4590 FMS SOLO IRRIGATION PUMP -NS
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18890572
Report Number1221934-2024-00830
Device Sequence Number3074825
Product Code HRX
UDI-Device Identifier10886705020614
UDI-Public10886705020614
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K002040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2024
Initial Report FDA Received Date03/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown